# SDR 01FDEA00021

- Difficulty date: January 13, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 69186361
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFT T/O DURING FLAP RETRACT BOTH INBOARD AND OUTBOARD TRAILING EDGE FLAP IND STOPPED.  AMBER LIGHT ILLUM, BUT EDGE DEVICE SHOW ALL GREEN ON 2ND OFF PNL.  *S/D*  CLEAN, LUB JACKSCREWS, GIMBALS, ROD ENDS, PULLEYS, AND CABLES PER MM 12-22-001-2.  REMOVED AND REPLACED OUTBOARD T/E FLAP CONTROL LINK ASSY PER 727-200 MM 27-51-051-4.  CK GOOD PER MM 27-51-000-5.
